Counting the number of τ-exceptional sequences over Nakayama algebras

Msapato, D orcid.org/0000-0001-9376-4648 (2022) Counting the number of τ-exceptional sequences over Nakayama algebras. Algebras and Representation Theory, 25 (5). pp. 1071-1105. ISSN 1386-923X

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2021. This is an open access article under the terms of the Creative Commons Attribution 4.0 International License (CC BY 4.0) (https://creativecommons.org/licenses/by/4.0/)
Keywords: τ-Exceptional sequence; Exceptional sequence; Nakayama algebras; τ-Perpendicular category; Restricted Fubini numbers
Dates:
  • Accepted: 28 April 2021
  • Published (online): 2 June 2021
  • Published: October 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 29 Sep 2021 11:13
Last Modified: 11 Nov 2022 11:30
Status: Published
Publisher: Springer
Identification Number: https://doi.org/10.1007/s10468-021-10060-y

Share / Export

Statistics